# SDR AALA20091006DFW03

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 24,388 hours, 8,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 18 INOPERATIVE.  REPLACED LAMP AT SEAT ROW 18.
